# SDR SWIA202053862

- Difficulty date: October 29, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 45,842 hours, 39,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY, CLIP ON FS 625 AT APPROXIMATELY STR 14R APPEARS TO HAVE A CRACK.  C-CHECK RO 11/6/2020.  REMOVED AND REPLACED CLIP AT FS 625 STGR 14R, REF CRJ 200 SRM AND REO.  SEE CONTINUATION CARD FOR DETAILS.
